Doctor insights on:
If I Stop Using Melacare Cream Will It Turn My Skin Dark
My skin whitened when I use melacare but skin become darkened when I stopped using it. What can I do?
Dark Spots: Unfortunately, there are certain limitations imposed by this format which include the lack of a photograph of the skin lesions about which you requested information, So it's impossible to tell you the correct diagnosis and/or therapy, Unfortunately. It may be possible to send a photograph with your question, and that may make it more possible to advise you but if you have concerns about a dark sp ...Read more
How long this hydroquinon cream it take to see the result? Do you think hydroquinon cream will works for dark spot [email protected]? After i had freeze with liquid nitrogen my pigment turned more darker spot. I will use hydroquinon bleach to my dark spot on m
Hydroquinone : Hydroquinone can take a few months to slowly fade the dark spot. Sunscreen is very important as well. I would first follow up with your dermatologist to make sure that it deemed to be the appropriate treatment for the dark spot, though. I hope that helps. ...Read moreSee 1 more doctor answer
Bad idea: Please try to be happy with your natural skin color -- the era of judging folks by this is thankfully ending -- and avoid sunlight / use sunblock to avoid further darkening. Long-term use of skin lighteners is likely to lead to your becoming seriously and permanently disfigured, and few people like seeing someone do this. ...Read more
Less turnover: Tretinoin cream improves skin cell turnover and can help reduce the appearance of fine lines. In addition, tretinoin can improve excess sebum production. Cessation of tretinoin can lead to a reversal of some of the benefits. Not all patients respond to tretinoin creams and others can have overdrying effects. ...Read more
My skin is addicted to steriod cream and wen i don't use it my skin becomes very sore! so if i stop using it what creams can I use to stop the flare up?
Steroid Cream Abuse: Topical steroids cause vasoconstriction of blood vessels. With long term use you will get a rebound dermatitis and the blood vessels will dilate making the skin more red. Try using one of the non-steroid creams like Elidel (pimecrolimus) or Protopic both of which are prescription. Otherwise you will have to wean yourself off of the topical steroid. ...Read more
I want to stop mediven betamethasone cream but if i do I get very itchy & rashes which later turns dark like dead skin .i used it before for allergy?
I scratched some of my beauty mark off and now it's lighter for a week now. Can I use hydrocortisone cream 1% to heal it quicker?
When i use silk epil epilator braun i get red spots on my skin but after a while it goes away should i stop using it?
Use another techniqu: It sounds like you are irritating your skin with your epilation. You don't want to end up with post-inflammatory hyperpigmentation. Ask your aesthetician if another technique for hair removal would be better. Also, laser removal or electrolysis may be other options. Discuss with your dermatologist first so your skin type can be examined.Red spots indicate irritation or inflammation to the product ...Read moreSee 1 more doctor answer
If I use meladerm will my skin darken and i ll get more pigmentation and if I use chemical peels is it better than meladerm?
See a dermatologist: You do not indicate the exact problem you wish to remedy. If meladerm fails to yield a satisfactory result, see a skin specialist. ...Read more
I use benzoyl peroxide and my skin peeled but has now stopped after using continuous. if i change to tretinoin will i peel or has skin adjusted.
I hAve dark underarms and im using hydroquinone with retinon for 3 weeks now and i have redness that doesnt fade away should I stop using the cream ?
Diagnosis first: Hi, it’s hard to say without a picture but there is a great app that may be able to help you get a diagnosis without being seen in person by a dermatologist. The app is called VisualDX and is one of the best, if not the best out there. Many clinicians, including myself, use it. Just snap a photo and it gives you a list of possible diagnoses. Good luck! ...Read moreSee 1 more doctor answer
Im using retin a (tretinoin)... It peeled. When i first started to use..But it stop peeling now after first week.And my skin doesn't peel or red..Is it normal?
Anything I can do to remove redness from using retin a (tretinoin) and hydroquinone I think I used too much hydroquinone yesterday now my skin is really red?
Let it be: Let it be. Stop all products until your skin calms down. Do not restart any product claiming to lighten the skin. ...Read more
I use Jolen bleaching cream on my upper lip hair but it's not the hair it's my skin that's dark what creams can I buy in uk to lighten it any names?
ASEA: I suggest that you try Redox signaling Molecules -ASEA http://drdekel.teamasea.com/en/pages/Products/RENU28.aspx ...Read more
Steroid Rosacea: Steroid induced rosacea can be caused by the prolonged used of a topical steroid on the face. Topical steroid comes in 7 different strengths (some countries use 4 categories). Class i is superpotent, and class vii is very weak. Usually, any categories of steroids can induce rosacea with prolonged use. ...Read more
If my ringworm started to fade away using lotrimin, (clotrimazole) but after using this morning it got redish i wore sweater can it get irritated?
What medicated cream or powder can I use for my armpits? They are very dark it's embarrassing. I want to lighten them
Find out why: There are many reasons for dark armpits and one is diabetes that can be associated with a condition called acanthosis nigricans. You have to control the blood sugar to have this improve. If you are tested and it isn't diabetes, do a google search for dark armpits to find many home remedies for other causes. ...Read moreSee 1 more doctor answer
So i was using differin (adapalene) but got red peeling irritated skin so i stopped using it for a week should I continue to use it?
Differin (adapalene): One should only use a pea size amount of differin (adapalene) on your face at night. You can use a moisturizer after you apply the differin (adapalene). You can also differin (adapalene) every third night to begin with. If these methods are not effective then you should stop the differin (adapalene) and try another product. ...Read moreSee 2 more doctor answers
My skin is red from benzoyl peroxide I have stopped its use can I apply baby powder to my face, I am applying Vaseline twice a day on the red scars?
No: Use an oil-free moisturizer, something that won't clog up your pores more. Using Vaseline or baby powder is not recommended. Use a good sunscreen, at least 15 SPF. I usually recommend a facial moisturizer that contains a sunscreen so it won't feel greasy. You may want to try a lower strength benzoyl peroxide for your acne or ask your doctor for a different medication. ...Read more
- Talk to a doctor live online for free
- Melacare skin cream for armpits
- Melacare skin cream disadvantage
- Melacare cream for dark spot on face
- Ask a doctor a question free online
- Is melacare cream best for remove dark circles?
- Itchy skin that turns dark
- How do i get rid of my dry skin rashes using just otc creams?
- I need a cream for my dark spots in my arms
- Getting dark spots after using melacare cream